# SDR UPS98225645

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159682
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT BS 740 FUSELAGE FITTING HAS NEW CRACK ON LOWER OUTBD WEB FLANGE (VERTICAL).  FITTING REMOVED AND NEW FITTING INSTALLED PER UPS ENGINEERING ORDER B727-5310-7477C.
